# SDR COMA9710428

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12039724001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 5320-152-01I, REVEALED CORROSION BETWEEN AFT EMERGENCY EXIT SILL AND PIN RECEPTICALS DUE TO LACK OF INTERFACE SEALANT.  REMOVED CORRODED SILL AND RECEPTICALS AND INSTALLED SERVICEABLE RECEPTICALS TO SILL USING INTERFACE SEALANT AND REINSTALLED IN AIRCRAFT.
